North Carolina, 2014Hail and Damaging Winds in North Carolina, June 19 to 20, 2014
June 19 to 20, 2014 · NWS RAH · 29 events in 12 counties and zones
Severe storms initially developed along a pre-frontal thermal trough in place across the western Piedmont of North Carolina during the early to mid afternoon hours. By the early evening, new storm development along a southward surging outflow boundary from a well defined multicell cluster over southeast Virginia produced thunderstorm wind damage and severe hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $19,000
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe storms initially developed along a pre-frontal thermal trough in place across the western Piedmont of North Carolina during the early to mid afternoon hours. By the early evening, new storm development along a southward surging outflow boundary from a well defined multicell cluster over southeast Virginia produced thunderstorm wind damage and severe hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at Jun 19, 12:50 PM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 19, 12:50 PM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
150 PM EDT THU JUN 19 2014
.SYNOPSIS...AN UPPER LEVEL RIDGE OVER THE SOUTHEAST WILL RETREAT
WESTWARD TODAY AND TONIGHT AS A SERIES OF UPPER LEVEL DISTURBANCES
TRACK SOUTHEAST FROM THE GREAT LAKES INTO THE MID ATLANTIC...HELPING
TO PROPEL A BACK-DOOR SURFACE FRONT SOUTHWARD INTO THE AREA
OVERNIGHT. THE FRONT WILL THEN STALL ACROSS THE REGION INTO THE
WEEKEND.
&&
.NEAR TERM /TODAY AND TONIGHT/...
AS OF 10 AM THURSDAY...
OVERVIEW: A BROAD UPPER LEVEL RIDGE IN PLACE OVER THE SOUTHEAST
STATES/DEEP SOUTH WILL RETREAT WEST TOWARD THE LOWER MS RIVER
VALLEY/LOWER MIDWEST THIS AFTERNOON INTO TONIGHT AS SHORTWAVE TROUGH
OVER THE OHIO VALLEY/NORTHERN MID-ATLANTIC STATES TRACK SOUTHEAST
INTO SOUTHERN VIRGINIA AND THE CAROLINAS THIS AFTERNOON AND INTO THE
EVENING. ASSOCIATED HEIGHT FALLS WILL PAVE THE WAY FOR A BACK-DOOR
FRONTAL PASSAGE INTO THE AREA LATE TONIGHT/EARLY FRIDAY.
MODELS INSIST THAT THE ARRIVAL OF THE SHORTWAVE TROUGH WILL NOT
OCCUR UNTIL AFTER PEAK HEATING(23Z-03Z TIME FRAME)...WITH THE LATEST
RAP KEEPING THE REMNANT MCV CURRENTLY OVER EASTERN OHIO NORTH OF THE
AREA...TRACKING THE DISTURBANCE OFF THE DELMARVA COAST. FORCING FOR
ASCENT THROUGH EARLY AFTERNOON WILL BE CONFINED TO A WEAK THERMAL
TROUGH OVER THE PIEDMONT WITH THE DPVA/HEIGHT FALLS ATTENDANT THE
AFOREMENTIONED SHORTWAVE ENERGY AND POSSIBLY ANY SURFACE COLD POOL
OUTFLOW APPROACHING FROM THE NW BETWEEN 21-03Z. THEREFORE...EXPECT
AN ISOLATED TO SLIGHT CHANCE POPS EARLY ON...INCREASING TO GOOD
CHANCE POPS LATE.
SEVERE THREAT: DEEP LAYER SHEAR OVER CENTRAL NC IS EXPECTED TO
REMAIN ON THE LOW END AT 15 KT OR LESS. REGARDLESS...IF A WELL
DEFINED SURFACE COLD POOL CAN BE ESTABLISHED...STRONG
INSTABILITY...STRONG DCAPE...COULD SUPPORT A FEW SEVERE STORMS
CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND DIME TO HALF DOLLAR
SIZE HAIL.
ROBUST UPDRAFTS CAPABLE
OF PRODUCING DAMAGING WINDS ALONG WITH QUARTER TO HALF DOLLAR SIZE
HAIL.
TEMPERATURES: ABOVE NORMAL TEMPS WILL PERSIST TODAY. HIGHS IN THE
MID/UPPER 90S FROM THE TRIANGLE SOUTH AND EAST...AND LOWER TO MID
90S IN THE NW PIEDMONT AND VA BORDER COUNTIES. LOWS TONIGHT RANGING
FROM NEAR 70 NORTH TO LOWER 70S SOUTH.
&&
.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
AS OF 305 AM WEDNESDAY...
EXPECT TEMPERATURES A FEW DEGREES COOLER THAN TODAY WITH AN ENHANCED
POTENTIAL FOR DIURNAL CONVECTION ON FRI GIVEN A MORE ESTABLISHED NW
FLOW ALOFT ACROSS THE REGION. AN ISOLD SVR STORM WILL REMAIN
POSSIBLE...THOUGH LIKELY LESS OF A POTENTIAL THAN TODAY GIVEN WEAKER
DESTABILIZATION...WEAKER DCAPE...AND SIMILAR DEEP LAYER SHEAR. HIGHS
IN THE LOWER/MID 90S AND LOWS IN THE LOWER 70S FRI NIGHT. -VINCENT
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 310 AM THURSDAY...
SOME CHANGES IN THE EXTENDED ARISE FROM THE NOTION THAT THE MAIN
COLD FRONT SHOULD PUSH SOUTHWARD THROUGH THE REGION SATURDAY
AFTERNOON AND NIGHT... THEN STALL SOUTH OF THE BORDER OF NC/SC
SUNDAY AND MONDAY. THIS WOULD HAVE SOME IMPACTS ON SENSIBLE WEATHER
INCLUDING THE HIGHEST POP FOR CONVECTION SAT PM... THEN LOWER POP
SUNDAY AND MONDAY... BEFORE RAMPING UP AGAIN MIDWEEK. IN ADDITION...
THE TEMPERATURES WOULD BE COOLER THAN CURRENTLY ADVERTISED SUNDAY
AND MONDAY IF THE WINDS DO INDEED BECOME NE COURTESY OF THE HIGH
PRESSURE TO OUR NORTH. DUE TO ONLY MEDIUM CONFIDENCE WITH SUCH
DETAIL THIS FAR OUT... WE WILL SIMPLY TREND IN THIS DIRECTION AS
MENTIONED ABOVE. THIS WOULD YIELD HIGHS IN THE 90S SATURDAY... WITH
A GOOD CHANCE OF THUNDERSTORMS... THEN A CHANCE OF SHOWERS AND
STORMS LINGERING WEST AND SOUTH SUNDAY... BUT COOLER WITH HIGHS IN
THE 80S. ONLY 20-30 POP MONDAY... BEFORE RAMPING UP MID WEEK AS THE
UPPER FLOW IS EXPECTED TO TURN SW IN RESPONSE TO DEVELOPING TROUGH
OVER THE MIDWEST.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AS OF 150 PM THURSDAY...
24-HR TAF PERIOD: SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
AREA WIDE THIS AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE
TRACKS SOUTHEAST FROM THE GREAT LAKES INTO THE MID ATLANTIC. WILL
CARRY A TEMPO GROUP FOR CONVECTION AT ALL TERMINALS LATE THIS
AFT/EVE (18-04Z TIME FRAME)...EARLIEST IN THE PIEDMONT...WITH
GRADUAL MIGRATION INTO THE SOUTHEAST BY THE LATE AFTERNOON EARLY
EVENING. THE STRONGEST STORMS WILL HAVE THE POTENTIAL TO PRODUCED
DAMAGING THUNDERSTORM WIND GUSTS AND LARGE HAIL. CONVECTION SHOULD
ABATE BY AROUND MIDNIGHT. WINDS WILL SWING AROUND TO A NORTHERLY
COMPONENT OVERNIGHT AND INTO FRIDAY MORNING AS A WEAK SURFACE FRONT
SETTLES SOUTH INTO THE AREA.
LOOKING AHEAD: EXPECT ABOVE NORMAL CHANCES FOR DIURNAL CONVECTION
(DURING THE AFT/EVE HOURS) EACH DAY IN ASSOC/W A MORE ACTIVE PATTERN
OF NW FLOW ALOFT AND A STALLED FRONTAL ZONE IN THE AREA.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...CBL
NEAR TERM...CBL
SHORT TERM...VINCENT
LONG TERM...32
AVIATION...VINCENT
Hazardous weather outlook, Jun 19, 1:38 PM EST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
238 PM EDT THU JUN 19 2014
NCZ042-073>078-083>086-088-089-201845-
JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-
SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
238 PM EDT THU JUN 19 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HIGH HUMIDITY COMBINED WITH TEMPERATURES IN THE MID TO UPPER 90S
WILL RESULT IN HEAT INDICES AROUND 100 DEGREES FOR SEVERAL HOURS
THIS AFTERNOON. ADDITIONALLY...SCATTERED THUNDERSTORMS WILL
DEVELOP IN ADVANCE OF AN APPROACHING UPPER LEVEL DISTURBANCE LATE
THIS AFTERNOON AND EVENING. A FEW STORMS MAY BECOME SEVERE WITH
DAMAGING WIND GUSTS AND DIME TO HALF DOLLAR SIZE HAIL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE
AFTERNOON AND EVENING HOURS FRIDAY THROUGH EARLY NEXT WEEK.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NCZ007>011-021>028-038>041-043-201845-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
WILSON-
238 PM EDT THU JUN 19 2014
...SEVERE THUNDERSTORM WATCH 334 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
SCATTERED THUNDERSTORMS WILL DEVELOP IN ADVANCE OF AN APPROACHING
UPPER LEVEL DISTURBANCE LATE THIS AFTERNOON AND EVENING. A FEW
STORMS MAY BECOME SEVERE WITH DAMAGING WIND GUSTS AND DIME TO HALF
DOLLAR SIZE HAIL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE
AFTERNOON AND EVENING HOURS FRIDAY THROUGH EARLY NEXT WEEK.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Thunderstorm Wind, Forsyth
- When
- June 19, 1:58 PM EST to 2:03 PM EST
- Where
- Forsyth County, 0.87 mi NW of Rural Hall to 0.56 mi E of Rural Hall
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 36.240, -80.309
Trees and power-lines were blown down in Rural Hall.
Thunderstorm Wind, Guilford
- When
- June 19, 2:17 PM EST
- Where
- Guilford County, 1.49 mi NNE of Guilquarry
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 36.250, -79.970
One tree was blown down at NC Highway 65 and NC Highway 68.
Hail, Forsyth
- When
- June 19, 2:25 PM EST
- Where
- Forsyth County, 0.91 mi S of Lewisville
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 36.087, -80.421
Quarter size hail reported near NC Highway 421.
Thunderstorm Wind, Forsyth
- When
- June 19, 2:25 PM EST to 2:30 PM EST
- Where
- Forsyth County, 0.55 mi WSW of Lewisville to 1.31 mi ESE of Lewisville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 36.098, -80.430
Trees and power-lines were blown down in Lewisville.
Thunderstorm Wind, Guilford
- When
- June 19, 2:47 PM EST
- Where
- Guilford County, 1.72 mi S of Oak Ridge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 36.155, -79.976
One tree was blown down at the intersection of Alcorn Road and NC Highway 68.
Hail, Forsyth
- When
- June 19, 2:50 PM EST
- Where
- Forsyth County, 0.56 mi E of Easton View
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.050, -80.210
Thunderstorm Wind, Guilford
- When
- June 19, 3:15 PM EST
- Where
- Guilford County, 1.49 mi NNW of High Pt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.990, -80.010
Trees and power-lines were blown down near Oak Hollow Mall.
Thunderstorm Wind, Guilford
- When
- June 19, 3:17 PM EST
- Where
- Guilford County, 0.51 mi N of High Pt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.977, -80.000
Several trees were blown down on East Lexington Avenue.
Hail, Alamance
- When
- June 19, 3:39 PM EST
- Where
- Alamance County, 2.98 mi SSW of Mebane Hurdle Fld Ar
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.030, -79.300
Thunderstorm Wind, Orange
- When
- June 19, 3:56 PM EST to 3:59 PM EST
- Where
- Orange County, 0.69 mi S of West Hillsboro to 0.84 mi SSE of Hillsborough
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 36.070, -79.130
Numerous trees and powerlines were blown down west of Hillsborough.
Thunderstorm Wind, Durham
- When
- June 19, 4:08 PM EST
- Where
- Durham County, 0.95 mi NW of West Durham
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 36.008, -78.934
One tree was blown down at the intersection of Trent Drive and Erwin Road.
Thunderstorm Wind, Durham
- When
- June 19, 4:15 PM EST
- Where
- Durham County, 0.65 mi ESE of Durham
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Social Media
- Coordinates
- 36.016, -78.909
Tree and powerlines were blown down onto a car at Dollar Avenue. Monetary damages were estimated.
Thunderstorm Wind, Durham
- When
- June 19, 4:18 PM EST
- Where
- Durham County, 0.69 mi NNW of Joyland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 35.989, -78.855
One tree was blown down near the intersection of Holloway Street and Joyland Street.
Thunderstorm Wind, Durham
- When
- June 19, 4:24 PM EST
- Where
- Durham County, 0.69 mi S of Bethesda
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.940, -78.850
Numerous trees were blown down across the county.
Thunderstorm Wind, Wake
- When
- June 19, 4:38 PM EST
- Where
- Wake County, 3.5 mi NW of Bayleaf
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.969, -78.689
One tree was blown down on London Bridge Court at Pembridge Lane.
Thunderstorm Wind, Wake
- When
- June 19, 4:45 PM EST
- Where
- Wake County, 2.25 mi W of Purnell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.017, -78.610
Large tree limb was blown down with damage to a fence near the intersection of Purnell and WoodLief Roads. Monetary damages were estimated.
Hail, Franklin
- When
- June 19, 5:01 PM EST
- Where
- Franklin County, 3.05 mi WSW of Youngsville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.017, -78.532
Thunderstorm Wind, Cumberland
- When
- June 19, 6:05 PM EST
- Where
- Cumberland County, 1.33 mi ESE of Bonnie Doone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 35.090, -78.950
Trees and powerlines were blown down northwest of Fayetteville.
Thunderstorm Wind, Cumberland
- When
- June 19, 6:52 PM EST
- Where
- Cumberland County, 6.49 mi SSW of Cedar Creek
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 34.870, -78.810
Trees were blown down at the 6700 block of Matt Hair Road.
Thunderstorm Wind, Cumberland
- When
- June 19, 6:56 PM EST
- Where
- Cumberland County, 6.23 mi S of (Fay)grannis Fld Fay
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 34.890, -78.884
Trees were blown down at the intersection of School and King Hiram Roads.
Thunderstorm Wind, Cumberland
- When
- June 19, 7:13 PM EST
- Where
- Cumberland County, 2.33 mi ENE of East Fayetteville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 35.064, -78.832
Trees were blown down near the intersection of Dunn and Maxtoke Roads.
Hail, Cumberland
- When
- June 19, 7:27 PM EST
- Where
- Cumberland County, 14.44 mi ESE of Cedar Creek
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.860, -78.520
Thunderstorm Wind, Wayne
- When
- June 19, 8:06 PM EST
- Where
- Wayne County, 0.69 mi N of (Gsb)seymour Johnson
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 35.340, -77.970
A 54 knot wind gust was measured at Seymour Johnson Air Force Base.
Thunderstorm Wind, Wayne
- When
- June 19, 8:15 PM EST
- Where
- Wayne County, 3.6 mi ENE of Hopewell Xrds
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 35.244, -77.939
Trees were blown down along Greenfield Cemetery Road.
Thunderstorm Wind, Wayne
- When
- June 19, 8:15 PM EST
- Where
- Wayne County, 0.69 mi N of (Gsb)seymour Johnson
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 35.340, -77.970
A second wind gust of 55 knots was measured at Seymour Johnson Air Force Base.
Hail, Scotland
- When
- June 19, 9:18 PM EST
- Where
- Scotland County, 2.92 mi WNW of Hasty
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 34.690, -79.520
There were two reports of ping pong to golf ball size hail near the state line.
Thunderstorm Wind, Richmond
- When
- June 19, 9:20 PM EST
- Where
- Richmond County, 2.07 mi S of Steen Town
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 34.840, -79.670
Trees and powerlines were reported down along NC Highway 381.
Thunderstorm Wind, Johnston
- When
- June 19, 11:36 PM EST
- Where
- Johnston County, 0.69 mi N of Smithfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 35.510, -78.350
Several trees were blown down within the Smithfield city limits.
Thunderstorm Wind, Wayne
- When
- June 20, 12:38 AM EST
- Where
- Wayne County, 2.36 mi SSW of (Gsb)seymour Johnson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.300, -77.990
Several trees were blown down just east of Brodgen.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Virginia, June 19, 20141 death · $26,000 · 52 kt wind · 4 events
- Flash Flooding in Texas, June 19 to 20, 2014$1.1 million · 6 events
- Hail and Damaging Winds in Virginia, June 19, 2014$295,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Pennsylvania, June 19, 2014$268,000 · 1 in hail · 11 events
- Flash Flooding and Damaging Wind in Oklahoma, June 19, 2014$180,000 · 52 kt wind · 4 events
- Tornado in Iowa, June 19, 2014$50,000 · EF1 · 1 event
- Lightning Strike in North Carolina, June 19, 2014$150,000 · 1 event
- Hail and Damaging Winds in North Carolina, June 19, 2014$76,000 · 1.25 in hail · 13 events
- Hail and Damaging Winds in Georgia, June 19, 20141 injured · $50,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Virginia, June 19, 2014$57,000 · 1 in hail · 6 events
- Flood in Minnesota, June 19 to 22, 2014$70,000 · 1 event
- Damaging Winds and Lightning Strikes in New Jersey, June 19, 2014$45,000 · 54 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 531069, 531070, 531071, 531073, 531075, 531076, 531078, 531081, 531082, 531084, 531102, 531106, 531110, 531112, 531113, 531114, 531116, 531117, 531119, 531122, 531125, 531126, 531127, 531128, 531129, 531130, 531131, 531132, 531133.